Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 3, NWS Melbourne, FL

February 11, 20126 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Feb 11, 2012, 3:58 AM EST for 6 counties in Florida. It took effect at Feb 11, 2012, 10:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 3:58 AM EST (08:58 UTC)
In effect from
Feb 11, 2012, 10:00 AM EST
Expired
Feb 11, 2012, 6:00 PM EST
In force
8 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
507 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS72 KMLB 110858
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
358 AM EST SAT FEB 11 2012

FLZ041-044>047-053-054-058-059-064-141-144-147-111700-
/O.NEW.KMLB.LW.Y.0003.120211T1500Z-120211T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
358 AM EST SAT FEB 11 2012

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST
THIS EVENING. 

* TIMING...WINDS WILL INCREASE OUT OF THE NORTHWEST AND BECOME
  GUSTY LATER THIS MORNING BEHIND A COLD FRONT CURRENTLY MOVING
  THROUGH EAST CENTRAL FLORIDA. NORTHWEST WINDS OF 15 TO 20 MPH
  WITH GUSTS OF 25 TO 30 MPH CAN BE EXPECTED THROUGH LATE
  AFTERNOON. 

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ON THE INTRACOASTAL
  WATERS AND INLAND LAKES VERY CHOPPY...WHICH CAN TIP OR SWAMP
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
3 follow-up statements
605 
WWUS72 KMLB 111730
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1230 PM EST SAT FEB 11 2012

FLZ041-044>046-141-144-112300-
/O.NEW.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
1230 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY. 

* TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST
  CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO
  LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS OF
  FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL DIP
  INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST
  VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA.
  URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING
  OR HIT FREEZING ONLY BRIEFLY.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ047-053-054-058-059-064-147-112300-
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
TITUSVILLE
1230 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* TIMING...NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 30
  MPH CAN BE EXPECTED THROUGH LATE AFTERNOON.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ON THE INTRACOASTAL 
  WATERS AND INLAND LAKES VERY CHOPPY...WHICH CAN TIP OR SWAMP
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

KELLY
172 
WWUS72 KMLB 112021
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST SAT FEB 11 2012

FLZ041-044>046-141-144-112300-
/O.NEW.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
/O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
321 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING. 

* TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST 
  CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO 
  LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS 
  OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL 
  DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST 
  VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. 
  URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING 
  OR HIT FREEZING ONLY BRIEFLY. 

  FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD 
  SENSITIVE PLANTS AND VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ047-053-054-058-059-064-147-112300-
/O.CON.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
TITUSVILLE
321 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* TIMING...NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 25 TO 
  30 MPH CAN BE EXPECTED THROUGH LATE AFTERNOON. 

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS ON THE 
  INTRACOASTAL WATERS AND INLAND LAKES VERY CHOPPY...WHICH CAN 
  TIP OR SWAMP SMALL CRAFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

KELLY
397 
WWUS72 KMLB 112251
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
551 PM EST SAT FEB 11 2012

FLZ041-044>046-141-144-121300-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
/O.CON.KMLB.FZ.W.0004.120212T0900Z-120212T1400Z/
/O.CON.KMLB.FZ.A.0003.120213T0900Z-120213T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-COASTAL VOLUSIA-
SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...DAYTONA BEACH...CLERMONT
551 PM EST SAT FEB 11 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* TIMING...ARCTIC HIGH PRESSURE WILL BUILD SOUTHWARD OVER EAST 
  CENTRAL FLORIDA TONIGHT AND BRING FREEZING TEMPERATURES TO 
  LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES. UP TO 5 HOURS 
  OF FREEZING TEMPERATURES ARE EXPECTED. LOW TEMPERATURES WILL 
  DIP INTO THE UPPER 20S ACROSS PORTIONS OF LAKE AND NORTHWEST 
  VOLUSIA COUNTIES...LOWER 30S ELSEWHERE IN THE WARNING AREA. 
  URBANIZED AREAS SUCH AS ORLANDO MAY REMAIN JUST ABOVE FREEZING 
  OR HIT FREEZING ONLY BRIEFLY. 

 FREEZING TEMPERATURES ARE POSSIBLE AGAIN MONDAY MORNING.

* IMPACTS...THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO COLD
  SENSITIVE PLANTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ047-053-054-058-059-064-147-120000-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-120211T2300Z/
SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...KISSIMMEE...
ST CLOUD...VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
TITUSVILLE
551 PM EST SAT FEB 11 2012

...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

WIND GUSTS ASSOCIATED WITH A COLD FRONTAL PASSAGE WILL DECREASE TO BELOW
ADVISORY THRESHOLDS THROUGH THIS EVENING. BOATERS SHOULD REMAIN
CAUTIOUS ON AREA LAKES FOR THE REST OF THE EVENING AS GUSTS WILL
BE SLOW TO DECREASE AND SUSTAINED WINDS WILL REMAIN ELEVATED.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Feb 11, 3:46 AM EST, 12 minutes earlier.

Area forecast discussion, Feb 11, 3:46 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EST SAT FEB 11 2012

.DISCUSSION...

...BELOW FREEZING WIND CHILLS EXPECTED OVER MUCH OF THE AREA LATE
TONIGHT AND EARLY SUNDAY MORNING...

TODAY-TONIGHT...WATER VAPOR IMAGERY SHOWS BASE OF UPPER LEVEL TROUGH
THAT BROUGHT MUCH NEEDED RAINFALL TO EAST CENTRAL FLORIDA BEGINNING
TO ENTER THE PENINSULA. RAINFALL...AHEAD OF THE TROUGH AND
ASSOCIATED WITH A SURFACE LOW OFF THE ATLANTIC COAST...WILL COME TO
AN END AROUND SUNRISE WITH A FEW LINGERING SHOWERS OVER THE SOUTHERN
TREASURE COAST THROUGH MID MORNING. MID-UPPER CLOUDS WILL ERODE THIS
MORNING WITH FRONTAL PASSAGE...BUT LOW LEVEL CLOUD COVER WILL LINGER
THROUGH THE MID-LATE AFTERNOON HOURS BEFORE A POLAR HIGH BUILDS IN
ACROSS THE CENTRAL UNITED STATES AND PRODUCES ENOUGH SUBSIDENCE TO
CLEAR SKIES OUT.

A TIGHTENING PRESSURE GRADIENT...RESULTING FROM THE LOW PRESSURE
SYSTEM MOVING NORTHEAST OVER THE ATLANTIC AND CONTINENTAL POLAR HIGH
OVER THE CONTINENTAL UNITED STATES ENCROACHING UPON ONE
ANOTHER...WILL PRODUCE NORTHWEST WINDS OF 15-20 MPH WITH GUSTS OF UP
TO 25-30 MPH AT TIMES. WILL ISSUE LAKE WIND ADVISORY FOR ENTIRE AREA
BEGINNING MID MORNING AND LASTING THROUGH SUNSET.

COLD AIR ADVECTION WILL OCCUR THROUGHOUT THE DAY AS A RESULT OF
NORTHWESTERLY LOW-MID LEVEL FLOW. THIS WILL KEEP HIGH TEMPERATURES A
COUPLE OF DEGREES BELOW NORMAL WITH UPPER 60S TO LOWER 70S ACROSS
MUCH OF THE AREA...EXCEPT FOR MIDDLE 70S ALONG THE SOUTHERN TREASURE
COAST. COLD AIR ADVECTION WILL CONTINUE THROUGH SUNDAY
MORNING...ALLOWING OVERNIGHT LOWS TO DIP INTO THE MID-UPPER
30S...EXCEPT FOR NEAR 40 ADJACENT TO SHORE ALONG THE TREASURE COAST.
OUTLYING AREAS WILL SEE LOWER 30S. THE BIG STORY WILL BE WIND CHILLS
AS WINDS REMAIN ELEVATED OUT OF THE NORTHWEST AT 10-15 MPH WITH
GUSTS TO 20 MPH. WILL ISSUE A WIND CHILL ADVISORY WITH THIS PACKAGE
DUE TO THE PROLONGED WARMTH THAT HAS BEEN EXPERIENCED ACROSS THE
AREA.

SUN-MON...SURFACE HIGH WILL SLIDE ACROSS THE DEEP SOUTH ON SUNDAY
AND INTO THE ATLANTIC BY MONDAY WITH MID AND UPPER LEVEL FLOW
BECOMING MORE ZONAL IN THE WAKE OF THE DEPARTING EAST COAST TROUGH.
COLD AIR ADVECTION WILL CONTINUE ON SUNDAY AS WINDS SHIFT TO THE
N/NE AROUND 15MPH. MAX TEMPS WONT GET OUT OF THE 50S IN MOST
LOCATIONS...REMAINING IN THE LOW 50S ACROSS VOLUSIA AND LAKE
COUNTIES AND MID TO UPPER 50S FOR ALL BUT MARTIN AND SAINT LUCIE
COUNTY WHERE TEMPERATURES WILL JUST CREEP INTO THE LOW 60S. BREEZY
WINDS FOR MOST OF THE DAY WILL KEEP WIND CHILLS IN THE 30S AND 40S
FOR MOST OF THE DAY...LEADING TO A VERY RAW DAY ESPECIALLY IN LIGHT
OF THE RECENT STRING OF ABOVE NORMAL TEMPERATURES.

THOUGH THE TREND WILL BE FOR THE LOW LEVEL FLOW TO SHIFT MORE OUT OF
THE NE SUN NIGHT IN RESPONSE TO THE MOVEMENT OF THE RIDGE...MODELS
ARE INDICATING THAT SURFACE WINDS WILL DECOUPLE AND MAY BACK MORE
OUT OF THE N-NW...LEADING TO ONE MORE NIGHT OF COLD AIR ADVECTION
ACROSS THE AREA. WITH LIGHTER WINDS AND MOSTLY CLEAR
SKIES...TEMPERATURES FIRST THING MON MORNING MAY BE A FEW DEGREES
COOLER THAN SAT NIGHT...DROPPING INTO THE LOW 30S ACROSS
LAKE/VOLUSIA AND OKEECHOBEE COUNTIES AND MID-UPPER 30S ACROSS THE
ORLANDO METRO AND BREVARD AND THE TREASURE COAST WEST OF I-95. AREAS
OF EAST OF I-95 WILL BE A LITTLE TRICKY AS ANY ONSHORE COMPONENT OF
THE WIND WILL KEEP TEMPERATURES SEVERAL DEGREES WARMER...WILL GO
WITH GUIDANCE WHICH HAS UPPER 30S/LOW 40S FOR THE IMMEDIATE COAST.

WINDS WILL VEER TO THE EAST ON MONDAY EFFECTIVELY CUTTING OFF THE
COLD AIR ADVECTION AND ALLOWING TEMPERATURES TO REACH INTO THE 60S
WITH OVERNIGHT LOWS IN THE MID-UPPER 40S.

TUES-FRI...THE FORECAST REMAINS UNCERTAIN FOR TUESDAY ONWARDS AS THE
11/00Z GFS AND ECMWF HAVE CHANGED THEIR RESPECTIVE POSITIONS IN
REGARDS TO THE NEXT SYSTEM MOVING ACROSS THE DEEP SOUTH. WHILE THE
GFS NOW SHOWS A FRONTAL PASSAGE ON WEDNESDAY WHILE THE ECMWF WASHES
OUT THE FRONT ACROSS N FLORIDA...BOTH SHOW A VERY WEAK SYSTEM IN
WHAT BECOMES FAIR ZONAL UPPER LEVEL FLOW. GIVEN THE TRENDS OF THE
WINTER...SUSPECT THE TRUE ANSWER LIES CLOSER TO THE CURRENT ECMWF IN
KEEPING RAIN CHANCES OUT OF MOST OF EAST CENTRAL FLORIDA AND THE
WESTERN ATLANTIC RIDGE PREVAILING. WILL CONTINUE TO KEEP MENTIONABLE
POPS OUT OF THE FORECAST. WITH FLOW EXPECTED TO BE GENERALLY
E-SE...TEMPERATURES WILL CLIMB TO ABOVE NORMAL BY MID WEEK IN THE
UPPER 70S AND LOW 80S.

&&

.AVIATION...KEPT ALL SITES IN PREVAILING VFR THROUGH TONIGHT WITH
TEMPO MVFR THROUGH EARLY THIS MORNING AS CLOUDS AND RAIN PUSH EAST
AND EXIT EAST CENTRAL FLORIDA. WINDS WILL BEGIN TO INCREASE OUT OF
THE NORTHWEST AT 15-20 KNOTS WITH GUSTS TO AROUND 25 KNOTS SHORTLY
AFTER SUNRISE. EXPECT ALL TEMPO CEILINGS AND VISIBILITIES TO END
BY 12-13Z.

&&

.MARINE...

TODAY-TONIGHT...UNFAVORABLE BOATING CONDITIONS WILL CONTINUE TO
DETERIORATE THROUGH THE PERIOD AS AN INCREASING PRESSURE GRADIENT
CAUSES WINDS TO INCREASE OUT OF THE NORTHWEST AT 25-30 KNOTS BY
TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. WILL ISSUE SMALL
CRAFT ADVISORY DURING THE EARLY AFTERNOON THROUGH TONIGHT AS SEAS
BUILD TO 7-9 FEET NEARSHORE AND 10-13 FEET OFFSHORE...AND INCLUDE
CAUTIONARY STATEMENT UNTIL THEN.

SUN-MON...STRONG NW WINDS WILL DIMINISH TO 15-20KTS AND BECOME N-NE
THROUGH THE DAY AS HIGH PRESSURE PUSHES OVER THE DEEP SOUTH AND
WEAKENS. HOWEVER...HAZARDOUS BOATING CONDITIONS WILL CONTINUE AS
WINDS VEER TO THE NE SUN NIGHT...RESULTING IN CHOPPY CONDITIONS DUE
TO THE OPPOSING DIRECTIONS OF THE PREVAILING SFC WIND AND OCEAN
CURRENT. SEAS 6-8FT NEARSHORE AND UP TO 12FT OFFSHORE EARLY
SUN...DECREASING TO 4-6FT NEARSHORE AND 6-8FT OFFSHORE SUN NIGHT.

WINDS WILL VEER TO THE EAST AND DIMINISH TO 10KTS BY MIDDAY MONDAY
AS THE SURFACE HIGH MOVES OFF THE SOUTHEASTERN SEABOARD. ADVISORY
LEVEL SEAS MAY LINGER OVER THE GULF STREAM THRU MIDDAY BUT SHOULD
DROP BELOW 6FT BY SUNSET.

TUE/WED...PREVAILING WINDS S-SE 10-15KTS ON TUES BECOMING MORE SW ON
WEDNESDAY AS THE HIGH BUILDS INTO THE ATLC. THERE IS SOME MODEL
DIFFERENCES AS TO WHETHER A WEAK SFC FRONT DIPS INTO THE NORTHERN
WATERS LATE ON WEDNESDAY WHICH WOULD BRING WINDS AROUND TO THE
NORTH...BUT FOR NOW WILL KEEP PREVAILING ONSHORE FLOW WITH SPEEDS
5KTS OR LESS. SEAS 2-3FT NEARSHORE AND 3-4FT OFFSHORE.

&&

.FIRE WEATHER...

COOLER AND DRIER AIR WILL FILTER INTO EAST CENTRAL FLORIDA TODAY AS
NORTHWEST WINDS INCREASE TO 15-20 MPH. TEMPERATURES LOOK TO REMAIN
COOL ENOUGH ALONG WITH LINGERING LOW LEVEL MOISTURE LATE ENOUGH INTO
THE DAY TO KEEP MINIMUM RELATIVE HUMIDITY VALUES ABOVE 35 PERCENT.

STRONG DRY AIR ADVECTION BEHIND THE COLD FRONT WILL DROP MIN RH
VALUES TO 20-25 PERCENT ACROSS THE INTERIOR SUN AFTN WITH 30-35
PERCENT ACROSS VOLUSIA COUNTY. GRADIENT WILL REMAIN TIGHT ENOUGH TO
SUPPORT 10-15KT SFC/BINDERY LAYER WINDS. BOTH DURATION AND INSTANTANEOUS
FIRE WEATHER CONDITIONS ANTICIPATED...A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR ALL INTERIOR COUNTIES AS WELL AS COASTAL VOLUSIA.

THOUGH THE FLOW BECOMES ONSHORE ON MONDAY...WIND SPEEDS WILL
DIMINISH AND MODIFICATION OF THE AIRMASS OVER THE INTERIOR WILL BE
MINIMAL. RH VALUES ARE EXPECTED TO DIP INTO THE MID 20S ONCE AGAIN
MONDAY AFTERNOON NORTH AND WEST OF I-4. THE PREVAILING S-SE FLOW
THROUGH THE REMAINDER OF THE WEEK WILL KEEP RH VALUES ABOVE CRITICAL
LEVELS FROM TUES ONWARDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  68  35  52  33 /   0   0   0  10
MCO  70  38  56  37 /   0   0   0  10
MLB  70  39  57  37 /  10   0   0  10
VRB  72  41  59  40 /  10   0   0  10
LEE  68  33  53  32 /   0   0   0  10
SFB  70  36  54  34 /   0   0   0  10
ORL  70  38  55  37 /   0   0   0  10
FPR  72  40  59  40 /  10   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALL OF EAST CENTRAL FLORIDA.

     WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR ALL OF
     EAST CENTRAL FLORIDA.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST SUNDAY
     FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...GUSEMAN
LONG TERM....MOSES
Hazardous weather outlook, Feb 10, 10:07 PM EST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 PM EST FRI FEB 10 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-111030-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1007 PM EST FRI FEB 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST WILL MOVE
ACROSS THE CENTRAL FLORIDA PENINSULA OVERNIGHT. MOISTURE AND WEAK
INSTABILITY MAY STILL BE SUFFICIENT TO PRODUCE A FEW THUNDERSTORMS
ACROSS THE GULF STREAM WATERS OF THE WESTERN ATLANTIC. BRIEF GUSTY
WINDS MAY ACCOMPANY HEAVIER CELLS. STORM MOTION WILL BE TOWARD THE
EAST NORTHEAST AROUND 15 MPH.

.WIND AND SEA IMPACT...
NORTHWEST WINDS BEHIND A WEAK FRONTAL BOUNDARY WILL INCREASE TO 20
TO 25 KNOTS AWAY FROM THE COAST OVERNIGHT. SEAS WILL BUILD TO 5 TO 7
FEET...ESPECIALLY AWAY FROM THE COAST OVERNIGHT INTO EARLY SATURDAY
MORNING. A SMALL CRAFT ADVISORY WILL GO INTO EFFECT AFTER MIDNIGHT
FOR ALL MARINE LEGS EXCEPT NEAR SHORE SOUTH OF SEBASTIAN INLET
THROUGH JUPITER INLET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
GUSTY NORTH WINDS BEHIND THE COLD FRONT THAT PUSHED THROUGH CENTRAL
FLORIDA OVERNIGHT FRIDAY WILL RESULT IN HAZARDOUS BOATING CONDITIONS
OVER THE WEEKEND AND INTO THE FIRST PART OF THE NEXT WORK WEEK.

A MUCH COLDER AND DRIER AIR MASS WILL ARRIVE IN EAST CENTRAL
FLORIDA BEHIND THE FRONT...LEADING TO THE COLDEST TEMPERATURES THAT
THE AREA HAS SEEN IN SEVERAL WEEKS SUNDAY AND MONDAY MORNINGS. WIND
CHILLS ARE EXPECTED TO DROP TO AROUND FREEZING FOR MOST OF EAST
CENTRAL FLORIDA SUNDAY MORNING...WITH NEAR FREEZING TEMPERATURES IN
SEVERAL LOCATIONS MONDAY MORNING.

THE COMBINATION OF DRY AIR AND GUSTY NORTHWEST WINDS WILL LEAD TO
DANGEROUS FIRE WEATHER CONDITIONS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 11:23 PM ESTSpecial Marine WarningMLB72 min
Feb 11, 4:30 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Feb 11, 4:44 AM ESTSmall Craft AdvisoryMLB38 hr
Feb 11, 12:30 PM ESTFreeze WarningMLBLake, Orange, Seminole, Volusia21 hr
Feb 11, 3:08 PM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia36 hr
Feb 11, 3:08 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr
Feb 11, 3:21 PM ESTFreeze WatchMLBLake, Orange, Seminole, Volusia23 hr
Feb 11, 3:41 PM ESTGale WarningMLB15 hr

Nearby

Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.